# SDR GTIA020946

- Difficulty date: August 24, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Contaminated
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9824 - FTW - DOOR OPEN LIGHT CAME ON CLIMBING THROUGH 30 FT THEN WENT OUT AFTER 30 MIN DID QRH PROCEDURE.  INSPECTED, CLEANED GEAR DOOR PROX SENSOR AND CHECKED FOR PROPER CLEARANCE.  PERFORMED GROUND CHECK OF GEAR DOOR INDICATIONS ALL OP NORMAL NO LIGHT ON WITH DOOR CLOSED.  (M)
